Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Some bifurcation methods of finding limit cycles

1. Department of Mathematics, Shanghai Normal University, Shanghai 200234
2. Department of Mathematics, Shanghai Jiao Tong University, Shanghai, 200240 PR

In this paper we outline some methods of finding limit cycles for planar autonomous systems with small parameter perturbations. Three ways of studying Hopf bifurcations and the method of Melnikov functions in studying Poincaré bifurcations are introduced briefly. A new method of stability-changing in studying homoclinic bifurcation is described along with some interesting applications to polynomial systems.
  Figure/Table
  Supplementary
  Article Metrics

Keywords Melnikov function; homoclinic bifurcation; stability-changing; Hopf bifurcations.; Poincare bifurcations; limit cycle; Hilbert's 16th problem

Citation: Maoan Han, Tonghua Zhang. Some bifurcation methods of finding limit cycles. Mathematical Biosciences and Engineering, 2006, 3(1): 67-77. doi: 10.3934/mbe.2006.3.67

 

This article has been cited by

  • 1. Jiao Jiang, Maoan Han, Melnikov function and limit cycle bifurcation from a nilpotent center, Bulletin des Sciences Mathématiques, 2008, 132, 3, 182, 10.1016/j.bulsci.2006.11.006
  • 2. Yuhai Wu, Maoan Han, Xianfeng Chen, On the bifurcation of double homoclinic loops of a cubic system, Nonlinear Analysis: Theory, Methods & Applications, 2008, 68, 8, 2487, 10.1016/j.na.2007.01.061
  • 3. Maoan Han, , , 2006, 341, 10.1016/S1874-5725(06)80008-8
  • 4. Maoan Han, Junmin Yang, Alexandrina–Alina Tarţa, Yang Gao, Limit Cycles Near Homoclinic and Heteroclinic Loops, Journal of Dynamics and Differential Equations, 2008, 20, 4, 923, 10.1007/s10884-008-9108-3
  • 5. Maoan Han, Hong Zang, Junmin Yang, Limit cycle bifurcations by perturbing a cuspidal loop in a Hamiltonian system, Journal of Differential Equations, 2009, 246, 1, 129, 10.1016/j.jde.2008.06.039
  • 6. Yong-xi Gao, Yu-hai Wu, Li-xin Tian, Bifurcations of limit cycles in a perturbed quintic Hamiltonian system with six double homoclinic loops, Acta Mathematicae Applicatae Sinica, English Series, 2008, 24, 2, 313, 10.1007/s10255-006-6154-7
  • 7. Hong Zang, Tonghua Zhang, Yu-Chu Tian, Moses O. Tadé, Limit Cycles for the Kukles system, Journal of Dynamical and Control Systems, 2008, 14, 2, 283, 10.1007/s10883-008-9036-x
  • 8. Hong Zang, Maoan Han, Dongmei Xiao, On Melnikov functions of a homoclinic loop through a nilpotent saddle for planar near-Hamiltonian systems, Journal of Differential Equations, 2008, 245, 4, 1086, 10.1016/j.jde.2008.04.018
  • 9. MAOAN HAN, JIAO JIANG, HUAIPING ZHU, LIMIT CYCLE BIFURCATIONS IN NEAR-HAMILTONIAN SYSTEMS BY PERTURBING A NILPOTENT CENTER, International Journal of Bifurcation and Chaos, 2008, 18, 10, 3013, 10.1142/S0218127408022226
  • 10. P. Yu, R. Corless, Symbolic computation of limit cycles associated with Hilbert’s 16th problem, Communications in Nonlinear Science and Numerical Simulation, 2009, 14, 12, 4041, 10.1016/j.cnsns.2008.10.010
  • 11. PEI YU, MAOAN HAN, CRITICAL PERIODS OF PLANAR REVERTIBLE VECTOR FIELD WITH THIRD-DEGREE POLYNOMIAL FUNCTIONS, International Journal of Bifurcation and Chaos, 2009, 19, 01, 419, 10.1142/S0218127409022981
  • 12. JIAO JIANG, JIZHOU ZHANG, MAOAN HAN, LIMIT CYCLES FOR A CLASS OF QUINTIC NEAR-HAMILTONIAN SYSTEMS NEAR A NILPOTENT CENTER, International Journal of Bifurcation and Chaos, 2009, 19, 06, 2107, 10.1142/S0218127409023949
  • 13. Junmin Yang, Maoan Han, Valery G. Romanovski, Limit cycle bifurcations of some Liénard systems, Journal of Mathematical Analysis and Applications, 2010, 366, 1, 242, 10.1016/j.jmaa.2009.12.035
  • 14. Zhivko D. Georgiev, Irina L. Karagineva, Analysis and synthesis of oscillator systems described by perturbed double hump Duffing equations, International Journal of Circuit Theory and Applications, 2011, 39, 3, 225, 10.1002/cta.630
  • 15. Zhivko Dimitrov Georgiev, Analysis and synthesis of oscillator systems described by perturbed single well Duffing equations, Nonlinear Dynamics, 2010, 62, 4, 883, 10.1007/s11071-010-9771-x
  • 16. Ali Atabaigi, Hamid R.Z. Zangeneh, Rasool Kazemi, Limit cycle bifurcation by perturbing a cuspidal loop of order 2 in a Hamiltonian system, Nonlinear Analysis: Theory, Methods & Applications, 2012, 75, 4, 1945, 10.1016/j.na.2011.09.044

Reader Comments

your name: *   your email: *  

Copyright Info: 2006, Maoan Han, et al., licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved